# SDR SWAA2020051245397

- Difficulty date: April 16, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 55,206 hours, 32,646 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME AROUND FASTENER HOLE COMMON TO SUPPORT BRACKET BS 360 BTW STR 8R AND STR 9R AT PASSENGER CABIN (1 EA) / REPAIRED FRAME BST 360 BETWEEN STR 8 AND STR 9RH SIDE AT PASSENGER CABIN IAW EA#1-A53-12114 REV 4
